Authors: Ostrogorski, Tatjana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted Hp spaces on homogeneous halfplanes
Journal: Journal of Mathematical Analysis and Applications
Volume: 141
Issue: 1
First page: 94
Last page: 108
Issue Date: 1-Jan-1989
Rank: M22
ISSN: 0022-247X
DOI: 10.1016/0022-247X(89)90208-4
Publisher: Elsevier

Show full item record

Page view(s)

21
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.